# SDR SIMA200107402

- Difficulty date: March 15, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4419 - DURING CLIMB-OUT, CREW NOTED CAPTAIN WINDSHIELD HUMP SEAL COMING OUT AND CAUSING A SQUEAL.  CREW ELECTED TO RETURN TO ORD.  MAINTENANCE TEMP REPAIRED SEAL AND PUT IT INTO TIME DEFERRED MAINTENANCE ITEM TO BE REPAIRED AT A LATE DATE IAW CMM.  REPAIRED HUMP SEAL IAW CMM 53-10-03.  (M)
